Nurofen for Children 3months - 5years Orange 200ml

Nurofen

$26.99

 

Description:

Nurofen For Children is a pleasant tasting sugar free syrup formulated to relieve pain and fever in children.

Effective Relief:

  • Reduction in temperature for up to 8 hours including fever caused by immunisation
  • Temporary relief of pain associated with: Teething, Headache, Toothache, Minor aches, Earache, Sprains & strains, Sore throats, Colds & flu

Dosage Guide

  • Age: 3 - 6 months (average weight 6-8kg), dose: 3 - 4 ml
  • 6-12 months (average weight 8-10 kg), dose: 4 - 5 ml
  • 1-3 years (average weight 10-14kg), dose: 5 -7 ml
  • 3-5 years (average weight 14-18kg), dose: 7 - 9 ml
  • 5-7 years (average weight 18-22kg), dose: 9 - 11 ml
  • 7-9 years (average weight 22-28kg), dose: 11 - 14 ml
  • 9-12 years (average weight 28-40kg), dose: 14 - 20 ml
  • Repeat dose every 6-8 hours as necessary with a maximum of 3 doses in 24 hours. Do not exceed stated dose. *Do not give to babies under 3 months. Seek medical advice before giving to children under 1 year.

Safety Information

  • Do not take: In children under 3 months of age.
  • In children who have stomach ulcers or other stomach disorders.
  • In children who have kidney or heart problems.
  • In children who have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.
  • During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy.
  • If the cap seal is not intact on first opening of the bottle.

Seek medical advice before use:

  • If your child is under 12 months of age.
  • If your child has asthma.
  • If your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines.

Ingredients




Contains 100mg ibuprofen per 5mL dose | Contains sodium chloride and sodium saccharin | Sugar-free | Colour-free | Contains no aspirin, alcohol or aspartame. 60ml (maximum daily dose) contains 26.5g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea


SKU: 2626039 TAGS: Cold & Flu, Childrens Pain & Fever
 

This product has been added to your cart

CHECKOUT